

# Sci Fi Cat Majors Race

Milwaukee Region July 30 & 31, 2016 Road America – 4.048 miles Sanction #16-M-4066-S



### SUPPLEMENTARY REGULATIONS

This event is governed by the 2016 General Competition Rules (GCR) and Category Specifications, as amended for 2016 per "Fastrack".

**REGISTRATION:** Drivers may register online at either msreg.com/2016CatMajors or motorsportreg.com. Drivers without internet access may request a paper entry form and mail it with their entry fees to the Chief Registrar. Any check or credit card not processed by your bank will result in an incomplete entry to be resolved between the Chief Registrar or region and the Driver or Entrant. Do not mail entries by any method that requires a signature for delivery. Phone / fax entries will not be accepted. Please complete the entire entry form.

Kay Imig, Chief Registrar 10933 N Pebble Ln Mequon, WI 53092-5830

Telephone: (262)-241-8371 (no fax entries) Email: milwaukeesccaregistrar@gmail.com

You will receive a full refund if you withdraw before your racecar touches the track. If you pre-enter and do not cancel your entry thru motorsportsreg.com or by notifying the Chief Registrar, you will be charged a \$40 cancellation fee. If you sign in at registration and do not turn a wheel on track, you must notify the Chief of Registration BEFORE YOU LEAVE THE TRACK to receive a refund.

At-event Registration will be in the registration building located inside gate 6.

#### PERTINENT DATES FOR THIS EVENT (ALL DATES 2016)

Northern Conference / Central Division reserved car number hold

Late Fee of \$40 charged for any entry received after

Online registration closes

Special license confirmation with Topeka, make request by

Credit cards will not be processed before

July 16 12:00 PM CDT

July 27, 11:59 PM CDT

July 27, 6:00 PM CDT

July 30

**ENTRY FEES:** The entry fee for the two-day weekend is **\$515**. Add **\$250** for same driver in a second class. SRF, SRF3, FE, and SM entry will be charged an additional \$20.00 compliance fee per entry for the weekend.

**ENTRY FEE PAYMENT:** Those drivers who complete online registration have the option to enter a credit card or pay at the track. Drivers submitting paper entries or who enter at the track may pay with a credit card, check, or money order. Credit card payments are deferred and will not be processed before the event weekend. Make checks payable to Milwaukee Region SCCA.

**FREE ENTRY GIVEAWAY:** A free entry will be awarded to one driver registering for the event a minimum of 14 days prior to the weekend. Driver name will be drawn at the event party or other designated time.









July 30 & 31, 2016 Sanction #16-M-4066-S

**U.S. MAJORS TOUR EXPRESS REGISTRATION:** A dedicated line will be available for drivers holding a 2016 U.S. Majors Tour Series Registration Card.

**PASSES:** Each entry receives credentials for the driver plus up to three crew members. Additional passes (over crew) may be purchased at registration for \$10 each. Minors 12 years and younger will be issued guest passes at no charge. All crew members signing in under a prep shop list must be an SCCA member and are allowed one guest. Weekend memberships are available for purchase if needed. Non-Participant SCCA members must present a valid membership card for admission; there may be a charge. Workers must present a current license and membership card at registration. Volunteer workers, guests, and crew must sign for their own passes and must arrive during posted registration hours.

**DRIVER ELIGIBILITY**: Drivers must be a current member of the SCCA and hold a SCCA Full Competition license or SCCA Pro license to participate in this event. If you do not have the proper credentials, it is your responsibility to contact the Chief Registrar prior to the event.

**CAR ELIGIBILITY:** Competition is open to all cars conforming to the GCR, as amended, for the Runoffs eligible classes.

**TECH:** Tech will be located in the Orion Tech Center. A driver with a valid 2016 helmet sticker and current annual with no logbook entries may present only the logbook and completed tech card to receive their event tech sticker. The tech card will be provided to the driver or entrant during Registration check-in and will be needed to obtain the tech event sticker. A driver whose helmet has not been issued a current year sticker must present all driver gear (as listed in the GCR), with the vehicle logbook, and the completed tech card at tech. Any car requiring an annual tech must be presented at tech.

**SCALES:** Scales are located at the CTECH Scale House just south of the Orion Tech Center. Tech scale hours are listed on the event schedule. Scales may be available for other participants during race impound, but priority will be given to impounded cars. Scales may be made available at other times at the discretion of the Chief of Tech.

**AWARDS:** Trophies for all races will be awarded in accordance with the GCR. Trophies will be presented at the event. Majors points will be awarded for all races in accordance with the GCR. CenDiv Divisional Championship Series points will be awarded per CenDiv rules for the Sunday race only.

**DATA ACQUISITION:** Majors staff and their delegates may install data acquisition equipment in a competitor's car. This program assists the CRB in performance balancing. If selected, participation is not optional and is not protestable. The data collected will not be used for compliance purposes.

**DECALS:** A U.S. Majors Tour decal must be displayed on both sides of all competition vehicles. Competition vehicles must also display the official SafeRacer SCCA Club Racing decal per GCR section 9.3.29.C. Stickers will be provided free of charge and may be obtained at registration and/or tech.

**DRIVERS MEETING**: <u>Impound All</u> will be given at the end of the first Qualifying session for each group to conduct a drivers meeting. Impound will be in the Tech Area. Look for signs for proper direction.













July 30 & 31, 2016 Sanction #16-M-4066-S

**PREFERRED NUMBERS:** Every effort will be made to honor Northern Conference Preferred Numbers until 14 days prior to the event. Due to the make-up of run groups, however, this may not be possible in all situations. If two drivers holding the same Preferred Number request that number for the same run group, the number will be assigned to the driver with the earliest request. Secondary preference will be given to 2016 CenDiv reserved number holders.

**EVENT SCHEDULE / RUN GROUPS**: The event schedule or run groups may only be changed by the Series Race Director, with agreement of the Competition Committee Chairman, depending on pre-race entry counts or as needed to accommodate event circumstances. If changes are made prior to the start of the event, as much notice as possible will be given to all affected competitors. The schedule as published is for planning purposes only. Actual session start times may deviate from the published schedule based on event circumstances. Please listen to the PA system and pay attention to what is happening on track.

**GRID:** Starting positions for the Saturday race will be determined by the fastest lap recorded for each car during the preceding qualifying session. Starting positions for the Sunday race will be determined by the fastest lap time recorded for each car during each of the preceding qualifying sessions and their fastest lap during the Saturday race. If qualifying is not run for a group for any reason, the Race Director shall determine the method of setting the grid for the race. The fastest qualifier in a race group who selects the "outside pole" (per GCR) must notify the Grid Marshal at the front of the field before the five minute warning is given for that race group. Cars arriving at the grid after their group has been dispatched on track may, at the discretion of the Operating Steward, be held at pit out and released at the end of the pack after the field has completed the pace lap.

**QUALIFYING:** A driver not qualifying within a maximum of 115% of the recognized track record of their class must obtain permission from the Race Director in order to race. In the case of unusual circumstances, the Race Director can waive this rule for the entire event. Below is a list of the track records and 115% as of October 11, 2015.

Class	Record	<u>115%</u>	Class	Record	<u>115%</u>	Class	Record	<u>115%</u>
AS	2:27.247	2:49.334	FP	2:31.590	2:54.328	SRF	2:37.944	3:01.636
B-Spec	2:54.325	3:20.474	FV	2:40.938	3:05.079	SRF3	2:32.578	2:55.465
EP	2:28.274	2:50.515	GT1	2:05.647	2:24.494	STL	2:33.125	2:56.094
F500	2:20.882	2:42.014	GT2	2:15.806	2:36.177	STU	2:26.294	2:48.238
FA	2:01.496	2:19.720	GT3	2:23.568	2:45.103	T1	2:15.216	2:35.498
FB	2:07.543	2:26.674	GTL	2:33.161	2:56.135	T2	2:24.126	2:45.745
FC	2:11.224	2:30.908	HP	2:39.076	3:02.937	T3	2:31.400	2:54.110
FE	2:13.081	2:33.043	P1	2:01.974	2:20.270	T4	2:40.617	3:04.710
FF	2:21.037	2:42.193	P2	2:10.902	2:30.537			
FM	2:14.732	2.34.942	SM	2:42.943	3:07.384			

If the Race Director/Chief Steward allows the substitution of a car or driver, per GCR 5.12.3.A.6, any qualifying times earned for the original car / driver up to that point will be removed.













July 30 & 31, 2016 Sanction #16-M-4066-S

**IMPOUND:** Saturday Races: The top three competitors in each class shall report to impound immediately following the completion of their race. Trophy presentations and photos will occur in the Victory Circle area near impound following the race. Sunday Races: The top three competitors in each class shall report to impound following completion of their race or their victory lap; all other competitors are strongly encouraged to attend the podium festivities following their race. Victory celebrations and award ceremony will be conducted in the Victory Circle area near impound following Sunday's races. U.S. Major Tour door prizes will be awarded after each group's podium ceremonies; you must be present to win.

**RACE LENGTH:** Saturday races will be 25 minutes. Sunday races will be 13 laps/52 miles or 35 minutes, whichever occurs first.

**RESULTS:** Live timing will be available during the event. Unless otherwise announced, live timing will be available via the Race Monitor App available for iPhone and Android phones. Qualifying, provisional and final results will be posted at Driver Information by the gas pumps. Results will be available on the region website (www.scca-milwaukee.org) as soon as possible after the event.

**SPEC MIATA COMPLIANCE**: At the direction of the Class Compliance Chief at post-race inspection, Spec Miata participants may be directed to remove parts, including but not limited to the cylinder head, for disassembly and/or inspection. Competitors are responsible for performing required disassembly and/or reassembly of their car, as well as any resulting expenses incurred.

**SPLIT STARTS:** The Race Director will consider requests for split starts and may authorize split starts based on qualifying times.

**START TIMES:** Start times indicated in schedule are when cars are scheduled to be released from grid onto the track.

**TIMING & SCORING:** All cars are required to use fully operational AMB TRANX 260 transponders, and the driver is responsible for providing correct information to Timing & Scoring. Transponder times are the official times for all competition vehicles. The driver is responsible for providing correct information to Timing and Scoring. Please submit all corrections to name, sponsor info, and so on for grids and results within 30 minutes of the conclusion of qualifying for your group to T&S.

**TIMED SESSIONS**: Depending upon the circumstances, the Series Race Director may direct the clock to continue to run during a black flag ALL in a timed session.

**VICTORY LAPS:** Winners of all races will receive a checkered flag. For Sunday races only, following the cool down lap, the winner of each class should proceed immediately to pit out where they will receive a checkered flag and be directed on course for a single Victory Lap. Drivers need not wear their helmet or gloves during the victory lap, and passengers are permitted in accordance with GCR 6.11.7. Drivers shall maintain a safe speed and be wary of safety vehicles which may be on course.

**BLACK FLAG:** Vehicles which are leaking/spilling fluids, including fuel, may be black flagged from any session.













July 30 & 31, 2016 Sanction #16-M-4066-S

**START/FINISH:** During warm ups, competitors will take the checkered flag at Corner 14 and pit immediately. Double yellow flags will not be displayed at corner 15 on starts and restarts. The race will begin and end at the stripe in front of Timing and Scoring. Under a Checkered Flag or Black Flag ALL, if an EXIT sign is displayed at turn five, all cars must exit the course at that location and follow the direction of officials at the paddock crossover.

**RADIO FREQUENCIES**: The following radio frequencies are reserved for race operations and may not be used by any competitors. These frequencies may be monitored but shall not be used for communication by any participant. Race Officials reserve the right to designate other frequencies for race administration.

452.700	457.700	461.150	461.325	462.200	463.700	464.075
461.175	463.225	464.525	466.175	468.225	469.525	

No radio-controlled devices may be operated from 8:00AM to 6:30PM.

**SOUND CONTROL:** NOISE POLLUTION: The maximum sound reading allowed by local ordinance is 103dB. During the sessions, if your car exceeds three readings in excess of 103dB, you will be black flagged, and moved to last finishing position with a loss event points. For your information, sound readings will be posted at driver information (by the gas pumps).

**DISABLED CARS:** Disabled or damaged cars may be removed from the course and delivered to a central location. If the car has sustained body/chassis damage, it will be released to the driver/crew after tech has made appropriate notations in the vehicle log book. Cars disabled due to a mechanical failure will be released to the driver/crew immediately. If the car requires wrecker support to return to its paddock location, there may be a delay depending upon the availability of wreckers or flat tows.

**CLOTHING:** Proper credentials, closed toe shoes, and shirts with sleeves are required in pit lane, false grid, and on the grid.

**PIT LANE:** Only pit stalls south of start/finish are open for competitor / team use. Please do not put any equipment in pit lane, including at the pit wall, +/- 10 feet of start / finish, as this may interfere with timing and scoring electronics.

All competitors must maintain a slow, prudent speed on pit lane at all times. Use the transit lane until reaching and upon exiting your pit stall. Do not drive through other pit stalls. Tire scrubbing is permitted after the apex of corner one.

To facilitate timely movement of the next race group onto the track, cars entering the pits following the checkered flag may be stopped before center pit to allow the next group to exit the grid.

No more than 4 crew plus the driver or drivers may attend to any car in the hot pit lane. No more than 2 crew members may be at the trackside wall for signaling purposes. No one is allowed on the pit wall during starts and restart.

All cars will exit the hot pits only at pit out. Drivers going to winners circle follow the directions of the pit / paddock marshals.













July 30 & 31, 2016 Sanction #16-M-4066-S

**PACE/SAFETY CAR:** In addition to GCR 6.6.2., the field shall follow the PACE/SAFETY car as long as its emergency lights are flashing, even if it varies from the normal race course. In the event a full course yellow results in dispatch of the safety car, the safety car will enter the racing surface at pit out.

**LAST LAP INDICATOR**: A waving white flag may be displayed at start / finish to indicate the last lap has begun. An electronic display board will be used at the starter stand.

**GENERAL RULES**: A competitor involved in contact, or who has violated flag rules (yellow, black, red, or checker) must report with his race car to the Steward of the Course on pit lane. All on track body contact (including contact during drafting) that causes a car to act erratically and result in a change of position or a car leaving the course will be investigated.

**SOCIAL EVENT:** There will be a Worker / Competitor dinner party at the conclusion of activities on Saturday and will be followed by Cat Box Races.

**PADDOCK/PARKING**: Parking regulations are incorporated in these regulations by reference. Failure to follow the direction of the paddock marshal or his designate regarding paddock parking or activities may result in expulsion from the facilities.

Paddock areas allowed for this event are Main Paddock (excluding paddock spot #1 across from the garage closest to the CTECH Scale House, spots #34 through #39 which are the six spots to the south of the garage spot down to the paddock lane), Competition Paddock, Lower West Paddock, and North Paddock (excluding Lester Car Port Paved Pad).

Paddock does not include pavement in the motor home parks, pavement by the Road America Center, paved areas in North Paddock/Lester Car Port, the Corporate Pad, pavement in front of scale building, pavement directly in front of overhead doors of the Orion Tech Center, any area that is designated as a fire lane, Retail Store patio, Bella Pad, or Winner Circle area. No parking is allowed in fire lanes or other non-traditional parking spaces such as the grass behind the VIP tower, or pavement not marked for parking.

Parking for the tower is only allowed in the reserved media parking spaces along the south tree line of the VIP tower parking lot (the open parking lot is reserved for R/A use when needed).

Any changes to the allowed parking areas will be posted at the Registration Building. Parking in any area other than those listed may result in a fine or fee levied. The fines will be the responsibility of the violator. Test day participants parking in restricted areas as shown on the map will be required to move or face penalties defined by the region and Chief Steward. Please reference the attached map of the locations.

**V8 ROAD RACING SERIES (V8RRS):** Certain classes that race within the Large Bore racing group are eligible for points toward the new V8RRS championship. Please see their website at www.v8rrs.com for more information.

**CAMPING:** Camping will not require passes for either tent camping or motorhome camping (electrical hook-up tag fees still apply). This is thanks to the drivers' contributions to the Worker Fund. Camping areas must be within the acceptable paddock areas defined under PADDOCK/PARKING on the previous page or as shown on the Road America map included in this race packet. Motorhomes (only) may use













July 30 & 31, 2016 Sanction #16-M-4066-S

the Motorhome Park off the main paddock road (just north of the Retail Store). Electrical Hook Up tags can be purchased at the Road America Administrative Office (Friday 7:30 am - 5:30 pm, Saturday 8:00 - noon), and the Retail Store (Friday - Sunday 9:00 am - 4:00 pm).

**TRACK RULES and INFORMATION**: There is no early access to the track property on Friday for those not participating in the test day. Those arriving early will be asked to park in staging until 6:00 PM.

There will be no move-in into the paddock after dark. Those arriving after dark will be asked to park in staging for the evening.

Pit Vehicle Permits can be purchased at the Road America Administrative Office (Friday 7:30 am - 5:30 pm, Saturday 8:00 - noon), and the Retail Store (Friday - Sunday 9:00 am - 4:00 pm). For convenience, the Pit Vehicle Registration and Agreement form is included in this race packet.

The Zip Line will be open on Saturday, July 30, from 10am – 5pm at a cost of \$20 for one zip and \$30 for two zips. Please contact Road America at 800-365-7223 for more details.

If any items (tents, tables, chairs, etc.) are needed to be rented for the weekend, please order as soon as possible. Some of the providers are charging a 20% convenience fee on orders received less than 14 days prior to the event.

Road America does not allow motorhomes, trailers, rigs, etc to be left on the property after the conclusion of an event (fee structure available upon request). Road America Security or Administrative Office should be contacted to make such arrangements. Those items left without going through the proper procedures will be impounded and returned to the owner only after the impound fees and other associated costs are paid to Road America by said owner.

Attached is ADDENDUM A: RULE OF ROAD AMERICA. These are the track rules and are considered part of these supplementary regulations, and are enforceable as such.

Road America has garages available for rent. Please contact them directly at 1-800-365-7223.

PACKAGE DELIVERY: Deliver all packages to:

Elkhart Lake's Road America, Inc. c/o (Participant's name, club, or organization & cell #) N7390 Hwy 67 Plymouth, WI 53073

There will be a handling fee of \$5 fee for every package shipped to the track to be collected prior to the release of the package. There will also be a minimum charge of \$50 fee all shipments that need to be unloaded by track personnel using track equipment.

**ROAD AMERICA TEST DAY on FRIDAY:** Road America will provide a test day for Cat Majors participants. This test day is not covered under SCCA event sanction.

Registration hours are: Thurs 5pm – 9pm, Friday, 6am – 1pm.

Anyone wishing to register or with other test day related questions, please contact Deborah at (800) 365-7223 x2026 or email her at dszczepanski@roadamerica.com













July 30 & 31, 2016 Sanction #16-M-4066-S

Drivers may be held responsible for harm to property, including damage to the track and to the environment. Fees charged for the removal / disposal of hazardous waste or used tires will be assessed to the responsible driver.

# All competitors must vacate the premises by 7:00 PM Sunday.

Violators will be liable for the fees assessed by the Track.

#### **EVENT OFFICIALS:**

Series Race Director	Costa Dunias 303-978-1799	Race Chairman	Mark Bingheim
Series Administrator	Tony Brown	Assistant Race Chairmen	Sherri Kulawinski
Series Chief of Tech	Dave Kettler		Jackie Yahn
			Karen Abrahamson
Event Chief Steward	Nonda Van Gulden	Chief Registrar	Kay Imig
		Assistant Chief Registrars	Betsy Banner
			Kathey Beimel
			Jim Nowlen
ACS - Safety		Event Chief of Tech	Dennis Troemel
ACS - Tech		Assistant Chiefs of Tech	Scott Feuerhammer
ACS		Paddock Marshal	
ACS		Chief of Grid	
ACS		Chief of Pits	Tony Jorgensen
Chairman of SOM	Rob Woolston	Chief of Timing & Scoring	Anne Kumor
SOM		Chief of F&C	Dan Krueger
SOM		Chief of Course	
SOM		Chief Starter	Marc Knippel
SOM		Assistant Chief Starter	Lynwood Kipp
		Chief of Pace Car	
		Chief of Sound Control	Michael Holz
Winners Circle Staff		Assistant Chiefs of Sound	Betty Mahnke
			Pete Mahnke
		Chief of EMS	Brad Ellingson
Winners Circle Announcer		Pace Car Drivers	Dave Yahn
Winners Circle Photographer			Bill Banner
Race Announcer	Eric Bertrand		Mike Froh
Regional Executive	Jason Frank	Race Announcer	Eric Bertrand













Sanction #16-M-XXXX-S

#### **Schedule of Activities**

**FRIDAY JULY 29, 2016** – Road America will provide a test day for Cat Majors participants. This test day is not covered under SCCA event sanction. Contact Deborah at (800) 365-7223 x2026 for additional information. There is no early access to the track property on Friday for those not participating in the test day. Those arriving early will be asked to park in staging until 6:00 PM.

6:00 PM – 9:00 PM	SCCA Registration	6:00 PM – 9:00 PM	SCCA Tech Inspection

### RACE GROUPS for Saturday & Sunday July 30th & 31st, 2016

Group 1	Small DOT Closed	STL, STU, T2, T3,T4,	Group 5	SM	SM
	Wheel	B-Spec			
Group 2	Big Bore Open	FA, FB, FC, FE, FM,	Group 6	Small Bore Slicks	EP, FP, GTL, HP
	Wheel	P1, P2		Closed Wheel	
Group 3	Big Bore Closed	GT1, GT2, GT3, AS,	Group 7	Small Bore Open	FV, FF, F5
	Wheel	T1		Wheel	
Group 4	SRF	SRF, SRF3			

**PLEASE NOTE:** Scheduled session times are approximate and are for planning purposes only. Actual start times may vary based on forces of nature and on-track incidents. Stewards WILL NOT take action on MINOR schedule changes. Start times may be altered with little or no notice. Please pay close attention to PA announcements.

### Saturday, July 30, 2016

### Timed qualifying races: 25 minutes

6:30 AM – 12:00 PM	Registration	11:50 AM – 12:15 PM	25 min Qualifying Group 7
7:30 AM – 12:00 PM	Technical Inspection	12:15 PM – 1:00 PM	Lunch
7:30 AM – 12:30 PM	Scales	1:00 PM - 1:25 PM	25 min timed race Group 1
7:15 AM	Worker Meeting	1:40 PM – 2:05 PM	25 min timed race Group 2
8:15 AM – 8:40 AM	25 min Qualifying Group 1	2:20 PM – 2:45 PM	25 min timed race Group 3
8:50 AM – 9:15 AM	25 min Qualifying Group 2	3:00 PM – 3:25 PM	25 min timed race Group 4
9:25 AM – 9:50 AM	25 min Qualifying Group 3	3:40 PM – 4:05 PM	25 min timed race Group 5
10:00 AM – 10:25 AM	25 min Qualifying Group 4	4:20 PM – 4:45 PM	25 min timed race Group 6
10:40 AM – 11:05 AM	25 min Qualifying Group 5	5:00 PM – 5:25 PM	25 min timed race Group 7
11:15 AM – 11:40 AM	25 min Qualifying Group 6	5:00 PM – 5:30 PM	Late Registration

A Worker / Competitor party will begin after on-track activities have concluded.

### Sunday, July 31, 2016 Feature races: 13 laps or 35 minutes, whichever comes first

7:00 AM – 11:00 AM	Registration		
7:45 AM – 12:00 PM	Technical Inspection	10:45 AM – 11:00 AM	15 min Qualifying Group 7
7:30 AM – 12:00 PM	Scales	11:15 AM -11:50 AM	Race Group 1
7:15 AM	Worker Meeting	11:50 AM – 12:30 PM	Lunch
8:15 AM – 8:30 AM	15 min Qualifying Group 1	12:30 PM – 1:05 PM	Race Group 2
8:40 AM – 8:55 AM	15 min Qualifying Group 2	1:20 PM – 1:55 PM	Race Group 3
9:05 AM – 9:20 AM	15 min Qualifying Group 3	2:10 PM – 2:45 PM	Race Group 4
9:30 AM – 9:45 AM	15 min Qualifying Group 4	3:00 PM - 3:35 PM	Race Group 5
9:55 AM – 10:10 AM	15 min Qualifying Group 5	3:50 PM – 4:25 PM	Race Group 6
10:20 AM – 10:35 AM	15 min Qualifying Group 6	4:40 PM – 5:15 PM	Race Group 7











